How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 2970
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have a mild form of acne on my face, which is around my

This answer was rated:

Hi, i have a mild form of acne on my face, which is around my cheeks and forehead and yesterday my GP prescribed to me to use Duac cream. So i put it on the affected areas and i woke up with a itchy face and redness on the areas and on my forehead area it looks slightly raised. I have applied Sudocream to calm the itchyness but my face still feels itchy. Should i continue to use it or go to my GP as soon as possible.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

This is the side effect of local application of Duac cream

Usually it starts to get better after few application

You can use an anti allergic like Loratadine and see if it helps

If it does not help and the swelling and burning persist then you need to see the doctor for examination and then change it if necessary

I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.

Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)

We can continue further till you are satisfied and you simply use the reply box to let me know

Thank you and regards

Customer: replied 1 month ago.
Do you know how long this side effect will last cos my skin is really red and itchy and i only just used it once so i dont want my face to get worse the more i use it. Also will this help with my scaring?
Customer: replied 1 month ago.
Do you know how long this side effect will last cos my skin is really red and itchy and i only just used it once so i dont want my face to get worse the more i use it. Also will the cream help with my scaring?

It is an effective treatment of acne but if your redness and burning is severe than you should not use it before visiting your GP

Please do let me know if you have any other question

If done please leave a 5-stars feedback rating

Regards

DR. EHTISHAM and other Medical Specialists are ready to help you